# SDR 2008FA0000257

- Difficulty date: March 11, 2008
- Submitted: April 14, 2008
- Operation: General aviation
- Aircraft: N957FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0070
- Aircraft time: 10,715 hours, 10,054 cycles
- Engine: Pwa PT6A114A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AS PILOT OF FLT 7575, LEVELED OFF AT 9000 FT, HEARD A LOUD POP NOISE COME FROM THE ENGINE AND NOTICED TRQ DROPPED BELOW 600 LBS AND ITT STARTED RISING.  PILOT NEVER LOST POWER BUT DUE TO TEMP RISING HE DECLARED AN EMERGENCY AND LANDED SAFELY.  AFTER TALKING TO PILOT AND CHECKING POWER ANALYZER AND RECORDER (PAR) THE ITT TEMP REACHED 926 DEGREES.  ACCORDING TO MM, ANYTHING OVER 900 DEGREES IN CRUISE FLT REQUIRES TO BE PULLED AND SENT TO OVERHAUL SHOP FOR INSPECTION.  WE HAVE BOROSCOPED THE ENGINE AND SEE NO EVIDENCE OF ANY FOD ACCORDING TO OUR CONTRACT MAINT.  THERE IS SIGNS OF AN OVERTEMP.  FIGURED THAT WITH WHAT THE PAR SHOWS.  NOT SURE WHAT CAUSE THE LOUD POP AND THE OVER TEMP.  MAYBE THE COMPRESSOR BLEED VALVE.  MORE INFO AS RECEIVED.
